About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2011 (2011), Article ID 161523, 9 pages
http://dx.doi.org/10.5402/2011/161523
Research Article

Some Results on Lorentzian Para-Sasakian Manifolds

Department of Mathematics, Kuvempu University, Shankaraghatta, Karnataka, Shimoga 577 451, India

Received 3 June 2011; Accepted 3 July 2011

Academic Editor: M. Dunajski

Copyright © 2011 Venkatesha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The object of the present paper is to study Lorentzian para-Sasakian (briefly LP-Sasakian) manifolds satisfying certain conditions on the 𝑊2-curvature tensor.